# SDR USAA001698

- Difficulty date: October 9, 2000
- Submitted: November 22, 2000
- Operation: Air carrier
- Aircraft: N261AU
- Make and model: Boeing 737201
- Aircraft serial: 22867
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Part time: 46,331 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND CHORD ANGLE CRACKED 2 INCHES, STATION 695 AT RBL 48.  REPAIRED PER EA 68082.  (M)
